Please use this identifier to cite or link to this item: http://hdl.handle.net/11422/9065
Type: Artigo
Title: An asymptotic solution for transpired incompressible turbulent boundary layers
Author(s)/Inventor(s): Freire, Atila Pantaleão Silva
Abstract: Indisponível.
Abstract: In this work perturbation techniques are used to study the equations of mean motion for transpired incompressible turbulent boundary layers. One of the features of this approach is the use of multiple scales. Indeed, the solution of this problem requires the use of three distinct scales associated with the three flow regions : the inviscid region, the defect layer and the wall layer. In the construction of the wall and defect solutions, a new law of the wake is determined by comparison of these two solutions in an interval of common domain of validity. The matching conditions also yield a skin-friction equation for transpired turbulent boundary layers. The velocity profiles obtained from the law of the wake expression, and the values of the skin-friction coefficient predicted by the skin-friction equation for flows with both injection and suction of fluid, are compared with experimental data showing good agreement.
Keywords: Boundary layers
Perturbation
Subject CNPq: CNPQ::CIENCIAS EXATAS E DA TERRA::FISICA::AREAS CLASSICAS DE FENOMENOLOGIA E SUAS APLICACOES::DINAMICA DOS FLUIDOS
Department : Núcleo Interdisciplinar de Dinâmica dos Fluidos
Publisher: Elsevier
In: International Journal of Heat and Mass Transfer
Volume: 31
Issue: 5
Issue Date: 28-Feb-2003
DOI: 10.1016/0017-9310(88)90090-7
Publisher country: Brasil
Language: eng
Right access: Acesso Aberto
ISSN: 0017-9310
Appears in Collections:Engenharias

Files in This Item:
File Description SizeFormat 
1988_FREIRE_IJHMT31a-min.pdf568,79 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.